Q: New meds, reaction?
Hi, I just recently got back on my anti-depressant and started taking them yesterday morning. The dr also prescribed me a sleep aid because I get so anxious that sleep is difficult. I took that the night before I took my anti-depressant. I went to work the next morning, after 5 hours of sleep, and had a weird headache all day and no matter how much caffeine I had I still felt groggy and awful. I'm not sure if this is a reaction to my medicine or if I'm catching a sickness that's been going around work? I feel ok today, but I also got enough sleep today. Help?
Answers (0) Be the first to answer!
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.